zbMATH — the first resource for mathematics

Mean square containment control problems of multi-agent systems under Markov switching topologies. (English) Zbl 1422.93009
Summary: The paper investigates containment control for multi-agent systems under Markov switching topologies. By using graph theory and the tools of stochastic analysis, sufficient conditions of mean square containment control problems are derived for the second-order multi-agent systems. Then the obtained results are further extended to high-order multi-agent systems.

93A14 Decentralized systems
68T42 Agent technology and artificial intelligence
93E03 Stochastic systems in control theory (general)
93C55 Discrete-time control/observation systems
93E15 Stochastic stability in control theory
Full Text: DOI
[1] Li, ZK; Ren, W; Liu, XD; Fu, MY, Distributed containment control of multi-agent systems with general linear dynamics in the presence of multiple leaders, Int. J. Robust Nonlinear Control, 23, 534-547, (2013) · Zbl 1284.93019
[2] Li, JZ; Ren, W; Xu, SY, Distributed containment control with multiple dynamic leaders for double-integrator dynamics using only position measurements, IEEE Trans. Autom. Control, 57, 1553-1559, (2012) · Zbl 1369.93030
[3] Ma, Q; Lewis, FL; Xu, SY, Cooperative containment of discrete-time linear multi-agent systems, Int. J. Robust Nonlinear Control, 25, 1007-1018, (2015) · Zbl 1312.93007
[4] Liu, K; Xie, G; Wang, L, Containment control for second-order multi-agent systems with time-varying delays, Syst. Control Lett., 67, 24-31, (2014) · Zbl 1288.93004
[5] Liu, HY; Xie, GM; Wang, L, Necessary and sufficient conditions for containment control of networked multi-agent systems, Automatica, 48, 1415-1422, (2012) · Zbl 1246.93008
[6] Zhang, Y; Tian, YP, Consentability and protocol design of multi-agent systems with stochastic switching topology, Automatica, 45, 1195-1201, (2009) · Zbl 1162.94431
[7] Zhao, HY; Ren, W; Yuan, DM; Chen, J, Distributed discrete-time coordinated tracking with Markovian switching topologies, Syst. Control Lett., 61, 766-772, (2012) · Zbl 1250.93018
[8] You, KY; Li, ZK; Xie, LH, Consensus conditions for linear multi-agent systems over randomly switching topologies, Automatica, 49, 3125-3132, (2013) · Zbl 1358.93025
[9] Zhou, J; Wang, Q, Convergence speed in distributed consensus over dynamically switching random networks, Automatica, 45, 1455-1461, (2009) · Zbl 1166.93382
[10] Sun, FL; Guan, ZH; Zhan, XS, Consensus of second-order and high-order discrete-time multi-agent systems with random networks, Nonlinear Anal., Real World Appl., 13, 1979-1990, (2012) · Zbl 1254.93011
[11] Lou, Y; Hong, Y, Target containment control of multi-agent systems with random switching interconnection topologies, Automatica, 48, 879-885, (2012) · Zbl 1246.93104
[12] Wang, YP; Cheng, L; Hou, ZG; Tian, M, Containment control of multi-agent systems in a noisy communication environment, Automatica, 50, 1922-1928, (2014) · Zbl 1296.93012
[13] Zhu, Q; Yang, X; Wang, H, Stochastically asymptotic stability of delayed recurrent neural networks with both Markovian jump parameters and nonlinear disturbances, J. Franklin Inst., 347, 1489-1510, (2010) · Zbl 1202.93169
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.